# SDR IXXA0300022O

- Difficulty date: March 5, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,421 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Out Of Rig
- Location: Nr 1 Engine
- Part time: 82,687 hours, 34,421 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER DEPARTURE FROM GSO WHILE PERFORMING POST HEAVY MAINTENANCE CHECK FLIGHT.  COMPRESSOR STALL ON NR 1 ENGINE WAS NOTED WHILE REDUCING POWER SETTING FROM CLIMB TO CRUISE.   AS PRECAUTIONARY ACTION NR 1 ENGINE WAS SHUTDOWN.  AS MORE INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED.  MAINTENANCE INSPECTED FAN EXHAUST AND BOROSCOPED ENGINE IN ACCORDANCE WITH CFM56 MAINTENANCE MANUAL AND ATI JOB CARD 30.07.  MAINTENANCE FOUND VARIABLE STATOR VALVE AND VARIABLE BLEED VALVE FEEDBACK CABLE OUT OF RIG.  MAINTENANCE RIGGED CABLES IN ACCORDANCE WITH CFM56 MAINTENANCE MANUAL.
